# SDR AALA202002129009

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 23,002 hours, 9,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED TO LAS , VERY LOUD RUMBLING NOISE COMING FROM UNDER WINGS STARTED IN CRUISE AT FL320. NOISE AND RUMBLING CONTINUED TO GET WORSE. F/A'S AN D PAX HEARD IT AND WERE PANICKING. SOMETIME AFTER WE STARTED DES CENT AND POWER WAS REDUCED THE NOISE STOPPED AND DID NOT RETURN. NOISE SOUNDED ALMOST LIKE A COMPRESSOR STALL BUT CVOULD NOT BE IDENTIFIED WHERE IT WAS. NO FAULTS OR INDICATIONS OF ANY KIND DI SPLAYED ON ECAM. ALSO VIBRATION WAS NORMAL THROUGHOUT. EMERGENCY DECLARED. INSP'D AND FOUND THE RUBBER SEAL ON R/H INBD T/E FLAP TORN, REPLACED IAW AMM 57-51-15. ALSO FOUND SCREW IN BETWEEN L/H WING TO BODY UPPER FAIRING SEAL. REMOVED AND COMPLETED TSM TASK 05-50-00-810-801-A.
